# SDR 95ZZZX3635

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: A1200
- Condition: Mount Wrong
- Location: Bottle Neck
- Component: Saber
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON REPLACEMENT OF FIRE EXTINGUISHER DURING INSPECTION, FOUND NEW HALON 1211/1301 INCERDEX, INC., MODEL A1200, CAME WITH A MOUNT BRACKET WHICH WOULD NOT FIT AROUND NECK.  VENDOR SAID BOTTLE MUST BE MOUNTED BACKWARDS IN BRACKET TO FIT.  ON AIRCRAFT WITH BOTTLE MOUNTS FORE AND AFT ON FLOOR, THE INSTALLATION MAY NOT CONFORM TO STATIC LOADS PER AC 43-13-2A, CHAPTER 1.  INSTALLATION INSTRUCTION WITH UNIT DID NOT HAVE ENOUGH INFORMATION FOR PROPER AIRCRAFT INSTALLATION.  EACH INSTALLATION SHOULD BE TESTED PER AC 43-13-2A OR WITH MOUNT BRACKET THAT FITS.
